# SDR DALA2025090906680

- Difficulty date: September 8, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 76,490 hours, 29,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1188507) CORROSION OUT OF LIMITS ON LH SIDE PLATE BTW STA 727 TO STA 727J, STA 727J TO STA 847 ALSO RH SIDE PLATE BTW STA 727 TO 727J, STA 727J TO 787. LH SIDE PLATE BTW STA 727 TO STA 847 ALSO RH SIDE PLATE BTW STA 727 TO 787. WERE REPLACED AND INSTALLED PER B737-800 SRM 51-40-02-0G.
